# SDR G13A201812171

- Difficulty date: December 13, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N1910A
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258711
- Aircraft time: 6,519 hours, 4,123 cycles
- System (JASC): 3242 · Brake
- Part: Brake Pads
- Part number: RFS1897K
- Condition: Distorted
- Location: Mlg
- Part time: 886 cycles
- Component: Brake Assembly, Dunlop
- Component part number: AHA1897
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTING THE BRAKES ON THIS AIRCRAFT THE BRAKE FRICTION MATERIAL BACKINGS CAN BE SEEN TO HAVE STARTED TO PULL AWAY FROM THE BACKINGS. THIS BRAKE HAS 886 LANDINGS ON IT AND IS NOT EVEN CLOSE TO THE MAX WEAR LIMITS THE WEAR MEASUREMENTS ARE PIN HAS .2" PROTRUDING AND PLATE TO HOUSING MEASUREMENT IS 1.9".
